RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 1, Pages 35–40 (Mi dan44682)  

MATHEMATICS

On the number of time intervals of constant sojourn in a fixed state for an ergodic Markov chain

S. S. Samarova

Lomonosov Moscow State University

Full text: PDF file (602 kB)

Bibliographic databases:
UDC: 519
Presented: А. Н. Колмогоров
Received: 20.03.1981

Citation: S. S. Samarova, “On the number of time intervals of constant sojourn in a fixed state for an ergodic Markov chain”, Dokl. Akad. Nauk SSSR, 260:1 (1981), 35–40

Citation in format AMSBIB
\Bibitem{Sam81}
\by S.~S.~Samarova
\paper On the number of time intervals of constant sojourn in a fixed state for an ergodic Markov chain
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 1
\pages 35--40
\mathnet{http://mi.mathnet.ru/dan44682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0630460}
\zmath{https://zbmath.org/?q=an:0489.60073}


Linking options:
  • http://mi.mathnet.ru/eng/dan44682
  • http://mi.mathnet.ru/eng/dan/v260/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019